# SDR SWAA2022101052780

- Difficulty date: September 13, 2022
- Submitted: October 10, 2022
- Operation: Air carrier
- Aircraft: N952WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36667
- Aircraft time: 39,061 hours, 23,816 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Elongated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 193D HAS ELONGATED FASTENER HOLES 'MARKED' (TRANSFERRED FROM FAULT TTG8Q009AWK9) / [01] IDENTIFIED PANEL 193D MATERIAL ACCORDING TO SRM 53-40-70-0I-1; FIG. 2; ITEM 12; TABLE 2.  FOUND DAMAGE TO BE OUT OF ALLOWABLE LIMITS IAW SRM 53-40-70-1A-1; PARA'S 2.D AND 4.B.(2).  AREAS ARE TO BE REPAIRED ACCORDING TO SRM 51-70-05-2R-6; AS REQUIRED BY SRM 53-40-70-2R-1; PARA'S 2.E.; 4.B.(2); AND TABLE 202.  REMOVED DAMAGE TO 4EA FASTENER HOLES AND THE CHAFED SURFACE AT AFT END OF THE PANEL; TAPER SANDED ALL AREAS TO A REGULAR SHAPE; TAP TESTED AREAS (NO DISBONDS NOTED); REMOVED CONTAMINANTS FROM REPAIR AREA; ALL ACCORDING TO SRM 51-70-05-2R-6; PARA'S 4.A THRU 4.D.;[02] VALIDATED APPLICABILITY OF REPAIR TO BE COMPLETED IAW SRM 51-70-05-2R-6.;[03] VERIFIED CORRECTIVE ACTIONS 1 AND 2  VERIFIED MEASUREMENTS TABLE  VALIDATED REPAIR PER      SRM 51-70-05-2R-6;[04] CLEANED REPAIR AREAS; APPLIED REPAIR PLIES FABRICATED FROM BMS 8-79; ST 1581 FIBERGLASS (LOT# 1491918-1) AND BMS 5-129; TY 2; GR 05 ADHESIVE (LOT# 1497184-1); VACUUM BAGGED UNIT FOR HEAT BLANKET CURE; AND ACCOMPLISHED VACUUM BLEED DOWN TEST (PASS); ALL ACCORDING TO SRM 51-70-05-2R-6; PARA'S 4.E AND 4.F. AREAS ARE SET TO CURE.   HOT BOND CONSOLE ID: NCX000526; DUE: 10/2022;
